Detail publikace

On a non-local boundary value problem for linear functional differential equations

OPLUŠTIL, Z. ŠREMR, J.

Originální název

On a non-local boundary value problem for linear functional differential equations

Anglický název

On a non-local boundary value problem for linear functional differential equations

Jazyk

en

Originální abstrakt

We establish new efficient conditions for the unique solvability of a non-local boundary value problem for first-order linear functional differential equations. Differential equations with argument deviations are also considered in which case further results are obtained.

Anglický abstrakt

We establish new efficient conditions for the unique solvability of a non-local boundary value problem for first-order linear functional differential equations. Differential equations with argument deviations are also considered in which case further results are obtained.

Dokumenty

BibTex


@article{BUT48779,
  author="Zdeněk {Opluštil} and Jiří {Šremr}",
  title="On a non-local boundary value problem for linear functional differential equations",
  annote="We establish new efficient conditions for the unique solvability of a non-local boundary value problem for first-order linear functional differential
equations. Differential equations with argument deviations are also considered in which case further results are obtained.",
  address="Bolyai Institute, University of Szeged",
  chapter="48779",
  institution="Bolyai Institute, University of Szeged",
  journal="Electronic Journal of Qualitative Theory of Differential Equations",
  number="36",
  volume="2009",
  year="2009",
  month="june",
  pages="1--13",
  publisher="Bolyai Institute, University of Szeged",
  type="journal article - other"
}